| Model Number |
RONYX20012UX |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/02/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
An attempt was made to use a resolute onyx rx coronary drug eluting stent moderately tortuous and moderately calcified lesions in the ostium diagonal branch with 90% stenosis and in the mid lad with 80% stenosis.The device was inspected with no issues.Negative prep was performed with no issues. the lesion was pre-dilated.The device did not pass through a previously-deployed stent.Resistance was not encountered when advancing the device.Excessive force was not used during delivery.It was reported that stent dislodgement occurred during delivery.The stent came off the balloon after leaving the guide into the lad.Attempts were made to remove the dislodged stent but they were unsuccessful.The balloon was moved down the guidewire into the 1st diagonal and then pushed into the stent.The stent was deployed into the ostium of the diagonal with the proximal portion of the stent left in the lad.After, another stent was then placed over the proximal edge of the stent into another lesion in the lad and both the lesion and stent were crushed into the wall of the lad stent. it was suggested that the stent appeared to come off the balloon while exiting the guide.There were two wires in place at the time of this occurred, one in the lad and one in the 1st diagonal branch.No further patient injury was reported.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Additional information: there was a dissection to the diagonal vessel caused during pre-dilation with a non-medtronic balloon.The stent did not cause the dissection.The stent was distal to the balloon and the physician did not want to lose the wire access to the vessel.Several attempts were made to get the balloon back into the stent to remove it, but were unsuccessful.The balloon was then moved down the guidewire and the distal end of the stent was pushed just ostially into the dissected diagonal branch, with the proximal portion of the stent left in the lad.Another stent was deployed to the lad in the area of the dislodged stent.The proximal portion of the dislodged stent was then crushed by the second stent within the lad but the distal portion of the dislodged stent remained opposed in the diagonal branch to tack up/treat the dissection.Correction: the plad and mid lad had 80% stenosis medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Additional information: annex d codes added.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.